# SDR CA190613002

- Difficulty date: June 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Condition: Contaminated
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR DISAGREE ON FINAL APPROACH, LASTED ABOUT 30 SECONDS THEN WENT AWAY ON ITS OWN AFTER ABORTING THE APPROACH. LEFT MAIN LANDING GEAR DID NOT INDICATE DOWN, AIRCRAFT PULLED SLIGHTLY RIGHT DURING GEAR DISAGREE, AUDIBLE CLUNK WAS HEARD WHEN LEFT MAIN LANDING GEAR DID FINALLY INDICATE DOWN. COMPLIED WITH QRH AND LANDED ON SECOND ATTEMPT WITH NO FURTHER ISSUE.   CORRECTIVE ACTION: FOUND FLUID CONTAMINATION, REMOVED AND REPLACED LH AND RH 3A HYDRAULIC PUMP. (TC# 20190613002)
